# SDR AALA201701129010

- Difficulty date: December 20, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477154004
- Condition: Corroded
- Location: Frames 55-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR THRESHOLD PLATE BETWEEN STRINGER 36 AND 38R, AND BETWEEN FRAMES 55 AND 60. REPLACED THRESHOLD PLATE IAW SRM 51-42-11.
